Estimates on the solution of an elliptic equation related to Brownian motion with drift (II).

Título inglés Estimates on the solution of an elliptic equation related to Brownian motion with drift (II).
Título español Estimación de la solución de una ecuación elíptica referente al movimiento browniano con arrastre (II).
Autor/es Conlon, Joseph G. ; Olsen, Peder A.
Organización Dep. Math. Univ. Michigan, Ann Arbor (Michigan), Estados Unidos
Revista 0213-2230
Publicación 1997, 13 (3): 567-711, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we continue the study of the Dirichlet problem for an elliptic equation on a domain in R3 which was begun in [5]. For R > 0 let ΩR be the ball of radius R centered at the origin with boundary ∂Ω R. The Dirichlet problem we are concerned with is the following:

(-Δ - b(x).Ñ) u(x) = f(x),   x Î Ω R,

with zero boundary conditions

u(x) = 0,   x Î ∂Ω R.
Clasificación UNESCO 120220
Palabras clave español Problema de Dirichlet ; Ecuaciones diferenciales elípticas ; Movimiento browniano ; Condiciones de contorno ; Funciones estimables ; Resolución de ecuaciones ; Métodos fisicomatemáticos
Código MathReviews MR1617396
Código Z-Math Zbl 0899.35029
Icono pdf Acceso al artículo completo